MathSciNet Relay Station
MathSciNet bibliographic data
MR610474 (82i:13016) 13C15 (13D25)
Simis, A.; Vasconcelos, W. V. The syzygies of the conormal module. Amer. J. Math. 103 (1981), no. 2, 203–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement